# SDR UIEA2017121602410

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,231 hours, 18,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK NOT SHUTTING OFF WHEN SWITCH IN OFF POSITION.  CYCLED THE RT AND LT PACKS,  OPS CHECKED GOOD IAW AMM 21-33-00.
